Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Suffering from 120/100 Blood Pressure. Taking Tazloc AM. Foot is swelling. Problem in erection of penis. Solution?

User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 1998
Answered : 1306 Questions
Question
I am suffering from 120/100 Blood Pressure. I was taking Tazloc AM since last six years. It was controlled. Suddenly it was found that I my foot is swelling. Doctor advised me to take Tazloc H. Now I find there is some problem in erction of Pennis.
Posted Wed, 11 Sep 2013 in Hypertension and Heart Disease
 
 
Answered by Dr. Sukhvinder Singh 51 minutes later
Brief Answer:
Hydrochlorthiazide may be culprit,other causes may

Detailed Answer:
Respected Sir
1. I hope 120/100 mmHg is your current blood pressure! or is it a typing error? Please also confirm your age and specify if you have any other medical illness.
2. Swelling of feet is a common , well known side effect of Amlodipine (a blood pressure lowering drug, present as AM in Tazloc-AM).
2. Telmisartan (TAZLOC) and Hydrochlorthiazide (H), drugs used for blood pressure lowering may be associated with erectile dysfunction and impotence. However such a side effect will occur rarely (<1 in 100 prescriptions). Since you are on Tazloc for ~6 years, the new addition hydrochlorthiazide may be the culprit.
There may be other reasons for this, e.g. hypertension itself may be associated with male sexual dysfunction. Male sexual dysfunction may occur If you have a diabetes or any other generalized disorder effecting nerves. Psycho-social stress is the another prevalent reason for impotency.
You have to get yourself assessed by your medical specialist and if he can not pinpoint any other reason, the Hydrochlorthiazide may be substituted for other blood pressure lowering medications.
Hope this helps. Feel free to discuss further.
Sincerely
Sukhvinder Singh
Above answer was peer-reviewed by
 
Follow-up: Suffering from 120/100 Blood Pressure. Taking Tazloc AM. Foot is swelling. Problem in erection of penis. Solution? 15 hours later
Dear Sir,

Blood pressure reading is correct. I request you kindly change other medicine in place of tazloc H. As this creats problem. I do not have diabetis.
XXXXXXX
 
 
Answered by Dr. Sukhvinder Singh 1 hour later
Brief Answer:
please get prescription from local physician

Detailed Answer:
Respected Sir
It is not feasible/ correct/ ethical/ permitted to prescribed a medicine through this interaction. The rules and regulations of the website as well as ethics of medical practice forbids prescribing medicines through this kind of interaction.
There are issues associated with such prescriptions. 1. All prescriptions should be written only after examination of the patient which is not feasible here.
2. Supposedly if someone develops a side effect of new medicine at an odd hour, he will not be able to consult me , neither I will be able to examine him.
You have to get your prescription changed through your local physician only.
Hope you understand that.
Sincerely
Sukhvinder XXXXXXX
Above answer was peer-reviewed by
 
Follow-up: Suffering from 120/100 Blood Pressure. Taking Tazloc AM. Foot is swelling. Problem in erection of penis. Solution? 34 minutes later
THANK U SIR FOR YOUR SINCERE AND KIND ADVICE.
 
 
Answered by Dr. Sukhvinder Singh 1 minute later
Brief Answer:
you are welcome sir.

Detailed Answer:
you are welcome Sir.
Sincerely
Sukhvinder
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor